Search the Community
Showing results for tags 'welcome'.
Found 1 result
Hello there everyone, recently took the plunge into tapering off of sertraline after our 2 year love affair began to sour. I'm no newbie to anti depressants and have been battling depression for most of my life. I had my first episode when I was 15 which escalated to a suicide attempt at 16. Since then I have had 3 major episodes the last of which began early 2012 but I let it run and then New Year's Day 2013 I experienced the biggest meltdown of my life so far. My GP began my treatment with citalopran but my body was not comfortable with its side effects so this was replaced with sertraline. Dosaged started at 50mg and climbed to 200mg by October 2015. For the most part I have enjoyed my time on sertraline but I now feel more and more side effects manifesting such as rapid weight gain, insomnia and general feeling of weirdness. I really want to kick this drug and began to stop taking them. I had no idea how bad it would be and have had to return to my normal dose. I was experiencing headaches, dizziness, nausea and irratability. I began researching and came across this site and was comforted by the knowledge that I was not the only one. I am now planning to taper myself off sertraline so wish me luck guys.